MathSciNet Relay Station
MathSciNet bibliographic data
MR1779485 (2001g:53082) 53C25 (53C15 53C55)
Apostolov, Vestislav; Armstrong, John Symplectic 4-manifolds with Hermitian Weyl tensor. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4501–4513 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement